Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Thompson-Wielandt theorem


Author: Paul S. Fan
Journal: Proc. Amer. Math. Soc. 97 (1986), 590-592
MSC: Primary 20D05; Secondary 20B05
MathSciNet review: 845970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper we give a completely elementary argument for the Thompson-Wielandt theorem and note its significance for the Goldschmidt-Sims conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05, 20B05

Retrieve articles in all journals with MSC: 20D05, 20B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845970-5
PII: S 0002-9939(1986)0845970-5
Article copyright: © Copyright 1986 American Mathematical Society